# SDR VNAA202502120001

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 31,650 hours, 24,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH FS280 FLOOR BEAM FOUND TO BE CORRODED AND CRACKED. REQUIRES REPLACEMENT,  REMOVED RH FS280 FLOOR BEAM IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-13-001-001-A01. LOCATED, DRILLED, AND DEBURRED RH FS280 FLOOR BEAM PN: CC670-34094-2S IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED RH FS280 FLOOR BEAM IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-13-001-001-A01 HN00217402"
